# SDR SWIA20250613413

- Difficulty date: April 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR BOTTOM SEAL RETAINER BENT.  (C-CHECK RO 06/12/2025)REMOVED AND REPLACED MAIN CABIN DOOR BOTTOM SEAL RETAINER WITH REFERENCE TO REO 601R-52-11-915 REV "--" DATED JAN 04 2006 AND SRM 51-42-13.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  REFERENCE CHILD CAMP FOR LEAK CHECK.
